MAUDE Adverse Event Report: CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31.1925.21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient had a long-range electrocardiogram for heart disease, and the skin covered by the electrodes became red with skin lesions, so the electrodes were stopped, and erythromycin ointment was applied to the skin.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured in january 2022.A physical sample or a picture was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.It should be noted that skin irritations were caused by an allergic reaction against one or more components of the electrode, pre-treated skin or medication of the patient that leads to allergic reactions.At this time, a corrective and preventive action is not deemed necessary.This complaint will be recorded for tracking and trending purposes.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.
 
Event or Problem Description
The customer reported that the patient had a long-range electrocardiogram for heart disease, and the skin covered by the electrodes became red with skin lesions, so the electrodes were stopped, and erythromycin ointment was applied to the skin.Additional information was received and stated that the electrode was placed on to the patient's skin for 8 hours.The skin lesion was not painful to touch.The ecg electrodes were not moved to different areas of the skin due to the redness with skin lesions.Per customer, 1 ml of erythromycin ointment was applied to the patient's skin.There was no follow up testing or medical intervention required for the patient involved.

Brand Name
31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
quedlinburger strasse 39a
halberstadt D3882 0
GM   D38820
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16134910
Report Number9710060-2023-00211
Device Sequence Number17809747
Product Code DRX
UDI-Device Identifier20192253016984
UDI-Public20192253016984
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31.1925.21
Device Catalogue Number31.1925.21
Device Lot Number22010C
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/05/2023
01/05/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date01/17/2023
02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown